Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New to Wellbutrin.... after 11 years on Prozac » MarieAnnie

Posted by MARTY on March 28, 2008, at 15:30:13

In reply to Re: New to Wellbutrin.... after 11 years on Prozac, posted by MarieAnnie on March 27, 2008, at 20:40:52


Bonjour MarieAnnie,

J'espère que tu vas mieux. I just want to give you an advice regarding your situation: Search yourself a Psychiatrist (Pdoc). Your case deserve a pdoc. GPs aren't that good at treating with thoses meds. A switch from (11 years of)Prozac to Wellbutrin for someone who got GAD ? ... strange strategy and that's unlikely a Pdoc would have tried that. That's an odd move and I can understand how hard it should be for you right now. If you feel very bad and it begins to be intolerable.. dont take for granted your GP KNOWS how bad it is. The fact is that he may well not have a clue about how it may feel. So don't hesitate to make him understand that it's intolerable if your feel it is.

By the way, how Prozac felt for your GAD ?

/\/\arty



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MARTY thread:818186
URL: http://www.dr-bob.org/babble/20080316/msgs/820364.html